# SDR CALA2023081602548

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 48,886 hours, 25,289 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Part serial: NA
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED REJECTED TAKEOFF DUE TO BIRD STRIKE. INSPECTED BRAKES NO DAMAGE NOTED. BRAKE TEMPS DID NOT EXCEED 410 DEGREES F. PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-14/601. NO DAMAGE TO AIRCRAFT NOTED, ONLY BIRD STRIKE EVIDENCE WAS TO FO WINDOW. CLEANED DEBRIS FROM FO WINDOW. REF TASK 05-51-14-200-803-A.OK FOR CONTINUED SERVICE, NO FURTHER ACTION REQUIRED. REF 05-51-16-200-001-A.
